# SDR SWAA2024102551403

- Difficulty date: October 21, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 56,721 hours, 33,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO REAR THRESHOLD CAP CRACKED<[01] UPDATED STEP 1;[02] REPLACED AFT CARGO REAR THRESHOLD CORNER CAP. DRILLED FASTENER HOLES IAW SRM 51-40-05
